Skip to main content

Research Repository

Advanced Search

Ollivier-Ricci idleness functions of graphs

Bourne, D.P.; Cushing, D.; Liu, S.; Muench, F.; Peyerimhoff, N.

Ollivier-Ricci idleness functions of graphs Thumbnail


Authors

D.P. Bourne

D. Cushing

S. Liu

F. Muench



Abstract

We study the Ollivier--Ricci curvature of graphs as a function of the chosen idleness. We show that this idleness function is concave and piecewise linear with at most three linear parts, and at most two linear parts in the case of a regular graph. We then apply our result to show that the idleness function of the Cartesian product of two regular graphs is completely determined by the idleness functions of the factors.

Citation

Bourne, D., Cushing, D., Liu, S., Muench, F., & Peyerimhoff, N. (2018). Ollivier-Ricci idleness functions of graphs. SIAM Journal on Discrete Mathematics, 32(2), 1408-1424. https://doi.org/10.1137/17m1134469

Journal Article Type Article
Acceptance Date Jan 22, 2018
Online Publication Date Jun 19, 2018
Publication Date Jun 19, 2018
Deposit Date Jan 25, 2018
Publicly Available Date Jan 26, 2018
Journal SIAM Journal on Discrete Mathematics
Print ISSN 0895-4801
Electronic ISSN 1095-7146
Publisher Society for Industrial and Applied Mathematics
Peer Reviewed Peer Reviewed
Volume 32
Issue 2
Pages 1408-1424
DOI https://doi.org/10.1137/17m1134469

Files


Accepted Journal Article (299 Kb)
PDF

Copyright Statement
© 2018, Society for Industrial and Applied Mathematics





You might also like



Downloadable Citations